Skip to content
high blood pressure and leg weakness
avatar
only1bigd1 posted:
I take atenolol for high blood pressure and I've been noticing leg weakness , anyone else experience this or have any advice?
Reply
 
avatar
Haylen_WebMD_Staff responded:
You can check side effects and user reviews of medications here: WebMD Drugs & Medications A - Z

Are you on any other medications - prescription or over the counter? Muscle weakness is a side effect of some other medications.

Be sure to check in with your prescribing doctor about side effects -

Haylen
 
avatar
derfberger responded:
were they weak before the meds.

You should have them

1 check the carotid arteries
2 echo cardiogram
3 blood pressure in the legs
4 Renin level

you need to find out if you are getting enough blood to the kidneys and legs. need to rule out blockage of the aorta


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center